MathSciNet Relay Station
MathSciNet bibliographic data
MR279272 28.46 (46.00)
Dudley, R. M.; Feldman, Jacob; Le Cam, L. On seminorms and probabilities, and abstract Wiener spaces. Ann. of Math. (2) 93 1971 390–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement